# SDR COMA9660108

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 600751363
- Condition: Leaking
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THUMPING NOISE HEARD FROM NLG AREA WHEN LANDING GEAR RETRACTED.  REPLACED LEAKING NLG DOOR ACTUATOR.
